# SDR 97ZZZX1576

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N582P
- Make and model: Cvac 440
- Aircraft serial: 475
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Structure
- Condition: Corroded
- Location: Cockpit Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR STRUCTURE CORRODED STA 109 CENTER AREA.
